# SDR DALA2021081804810

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 78,819 hours, 24,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 @18000 IN DES, L FWD ENT DOOR ECIAS COMPLIED W/QRH PRESSURIZATION WAS NORMAL. CONTINUED ON FINAL, MESSAGE WENT AWAY. CORRECTIVE ACTION: REMOVE THE UNWANTED MATERIAL OR BLOCKAGES FROM THE NO. 1 PASSENGER DOOR LATCH CAMS UPPER AND LOWER CLEANED AND ADJUST WARNING PROX SENSOR AS PER AMM 52-71. (7324652)
